# SDR IPXA2020030552831

- Difficulty date: March 4, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8
- Aircraft serial: 64265
- Aircraft time: 10,087 hours, 1,387 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB - SDR FILED OPEN**  FUEL X FEED 4 EICAS ON TAKE OFF CLIMBING THRU 2000 FT NO VALVE LOGIC FLOW BARS ON FUEL SYNOPTIC PAGE AIR TURN BACK.  NO EMERGENCY DECLARED.  NO FUEL DUMPED.   PLACED ON DEFERRAL M700858 PER MEL 28-22-3-1-1 DMP COMPLIED WITH PLACARED INSTALLED.
